# SDR AALA201906039035

- Difficulty date: March 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5347112320200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SUPPORT FRAME BTW FR 69 AND FR 70, Y51.65 HAS SEVERAL (APPROX. 1" X .5" X .060" )CORRODED AREAS. REMOVED AND REPLACED SUPPORT FRAM P/N D5347112320200 IAW SRM 51-72-11-911-001 PARA 2; DWG D5347180, ISSUE Q.
